MathSciNet Relay Station
MathSciNet bibliographic data
MR470515 35P05 (35J10)
Golʹdšeĭd, I. Ja.; Molčanov, S. A.; Pastur, L. A. A random homogeneous Schrödinger operator has a pure point spectrum. (Russian) Funkcional. Anal. i Priložen. 11 (1977), no. 1, 1–10, 96.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement